# SDR QXEA2021022200069

- Difficulty date: February 21, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 14,943 hours, 16,272 cycles
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fadec
- Part number: 8193009009
- Part serial: 07020595
- Condition: Fluctuates
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF WE NOTICED A FLUCTUATION OF TRQ 1% AND 2% ABOVE AND BELOW TRQ RATING.  NH AND PROP RPM FLUCTUATION ALSO TOOK PLACE.  AFTER SETTING CLIMB POWER, EVERYTHING SEEMED TO STABILIZE.  REMOVED FROM SERVICE.  NR 2 ENG FMU & FADEC WERE R & R AS PRECAUTIONARY PER ENGINEERING.  ALL ASSOCIATED OPS TESTS WERE NORMAL FOR ALL COMPONENTS CHANGED & NO FLUCTUATIONS WERE NOTED.  RETURNED TO SERVICE.
